Aa
Aa
A
A
A
Close
Avatar universal

Is Latent TB Infection Treatment linked to Hair Loss?

I was diagnosed with Latent TB Infection on August 2019. I went under a treatment that involved the following medications:

ISONIAZID 900mg
RIFAMYCINS
PRIFTIN 900mg

The treatment lasted 12 Weeks and I took the medication once a week. Therefore I finished my treatment on December 2019.

Before the treatment, all of the side effects were discussed and nothing involved hair loss. However, after a few months of starting treatment, I had a significant hair loss overnight, yes OVERNIGHT. I had heathy full hair one day, and the next I woke up with a terrible dandruff and had lost significant amount of hair that even my friends noticed it immediately.

I let the nurse/physician know about it but they said hair loss had nothing to do with the treatment and that another external cause was the reason I was losing hair. Well, I trusted them and did not say a word about it anymore.

Now, I did my own research after a year later and it seems that ISONIAZID is an alopecia inducing medication and now my hair is not growing back as prior to the treatment. I have a receding hairline, my hair keeps falling more than it used to and it’s weak. Any remedies to grow my hair back like it used to? What can I do? Can I take legal action? Can a dermatologist help me?

I’m a Hispanic 24 yrs old male in New Mexico, USA. Thanks a lot for your help in advance.
0 Responses
Have an Answer?

You are reading content posted in the Alopecia Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions